Alert archive / New York / Snow Squall Warnings in 2026

Snow Squall Warning 8, NWS Buffalo, NY

January 19, 2026Livingston County, Monroe County, New York

NWS Buffalo, NY issued this snow squall warning at Jan 19, 2026, 12:41 PM EST for Livingston County, Monroe County, New York. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 19, 2026, 12:41 PM EST (17:41 UTC)
Expired
Jan 19, 2026, 1:45 PM EST
In force
64 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon

Counties Livingston County, NY, Monroe County, NY

The radar

The Buffalo radar (KBUF), 76 km from the middle of the area, began a volume at 17:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.7 hours before the alert went out and 326 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2026-01-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2026-01-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1218 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

706 
WWUS51 KBUF 191741
SQWBUF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Snow Squall Warning
National Weather Service Buffalo NY
1241 PM EST Mon Jan 19 2026

NYC051-055-191845-
/O.NEW.KBUF.SQ.W.0008.260119T1741Z-260119T1845Z/
Livingston NY-Monroe NY-
1241 PM EST Mon Jan 19 2026

The National Weather Service in Buffalo has issued a

* Snow Squall Warning for...
  Northern Livingston County in western New York...
  Monroe County in western New York...

* Until 145 PM EST.

* At 1241 PM EST, a dangerous snow squall was located along a line
  extending from near Hamlin Beach State Park to 6 miles east of
  Attica, moving east at 40 mph.

  HAZARD...Intense bursts of heavy snow. Gusty winds leading to 
           blowing snow and rapidly falling visibility. Wind gusts 
           greater than 35 mph.

  SOURCE...Radar and webcams.

  IMPACT...Travel will become difficult and potentially dangerous 
           within minutes.

This includes the following highways...
 Interstate 390 between exits 7 and 12.
 Interstate 90 near exit 46.

Locations impacted include...
Rochester, Greece, Irondequoit, Chili, Brockport, Geneseo, East
Rochester, Hilton, Webster, and Brighton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider avoiding or delaying travel until the snow squall passes
your location. If you must travel, use extra caution and allow extra
time. Rapid changes in visibility and slick road conditions may lead
to accidents.

If traveling on a highway, find the nearest exit or rest area and
park safely away from traffic. Allow snow squalls to pass before
attempting to resume travel.

&&

LAT...LON 4271 7795 4290 7796 4291 7794 4294 7793
      4295 7791 4304 7791 4304 7795 4313 7791
      4314 7800 4329 7800 4341 7793 4339 7775
      4328 7754 4332 7737 4294 7754 4294 7758
      4291 7756 4269 7764
TIME...MOT...LOC 1741Z 264DEG 34KT 4337 7786 4285 7816 

SNOW SQUALL...OBSERVED

$$

Hitchcock

What forecasters said that day

The local office's own words before this snow squall warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this snow squall warning went out at Jan 19, 6:29 AM EST, 6 hours 12 minutes earlier. Its key messages:

  • 1) Lake effect snow becomes better organized and intensifies this morning and continues through Tuesday night, while increasing winds today causes blowing snow at times. 2) An Arctic front crossing the region this afternoon and evening will bring frigid temperatures to western and north central NY. 3) Gusty winds and widespread snow Wednesday and Wednesday night ahead of a strong cold front. 4) Turning colder again Thursday with another round of lake snow.
Area forecast discussion, Jan 19, 6:29 AM EST, 6 hours 12 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
629 AM EST Mon Jan 19 2026

.WHAT HAS CHANGED...
Cold Weather Advisories have been added for Chautauqua, Cattaraugus,
Allegany and Wyoming counties from this evening through Tuesday
morning.

Snowfall amounts have increased slightly Wednesday and Wednesday
night.

&&

.KEY MESSAGES...
1) Lake effect snow becomes better organized and intensifies this
morning and continues through Tuesday night, while increasing winds
today causes blowing snow at times.

2) An Arctic front crossing the region this afternoon and evening
will bring frigid temperatures to western and north central NY.

3) Gusty winds and widespread snow Wednesday and Wednesday night
ahead of a strong cold front.

4) Turning colder again Thursday with another round of lake snow.

&&

.DISCUSSION...
KEY MESSAGE 1...Lake effect snow becomes better organized and
intensifies this morning and continues through Tuesday night, while
increasing winds today causes blowing snow at times.

A series of passing cold fronts and troughs through the middle of
the week will cause lake effect snow to continue. Increasing
synoptic moisture will allow the snow to intensify starting this
morning off of both lakes. An Arctic cold front will cross the
region late this afternoon and into the evening, lowering 850H
temperatures to -20C by the mid to late evening hours. Heavy snow
combined with increasing winds from a tightening pressure gradient
over the region will start to cause blowing snow and reductions to
visibility to near whiteout conditions at times, especially where
snow is/has fallen recently. Wind gusts of 35 to 45 mph is expected
across much of the forecast area, with the stronger gusts to 50 mph
possible northeast of Lake Erie at times. This will make travel
difficult to nearly impossible at times in some areas.

Off of Lake Erie, the current placement of the lake band looks to be
mainly northeast of the lake this morning with a southward shift of
the band during the afternoon. The lake band will then focus east of
the lake, over the central and southern portions of Erie County, far
northwestern Chautauqua & Cattaraugus counties and most of Wyoming
County through most of the day Tuesday with some oscillations
north/south over these areas. The band will slowly shift north late
Tuesday into Tuesday night, and then dissipate Wednesday morning as
drier air and ridging briefly builds into the region. The main strip
oh greatest snowfall amounts looks to be across the Buffalo
Southtowns (Hamburg, Orchard Park, and East Aurora) into NW Wyoming
County where snow amounts may approach 2 feet. Outside of these
areas, a solid 6 to 12 inches is possible for far northern and
southern Erie County and extreme northwest Chautauqua and
Cattaraugus counties. A localized strip of 6 to 12 inches of snow
will also be possible across Grand Island and Niagara Falls
northeast into Niagara County where morning snow may be intense
before the band shifts south. Some guidance is hinting at the lake
band dropping south quicker than forecasted as the wind shift occurs
with the cold front. If the lake band drops south quicker than
current thinking, then that will result in less snow for areas of
northern Erie County (City of Buffalo to KBUF) and a bit more for
the Southtowns where it will reach quicker. Snowfall rates of up to
2 inches per hour will be possible at times with this lake effect
band, including as it drops south across the Buffalo Metro area and
far northern Erie County later this morning. Equilibrium heights
will be impressive with this event with heights of 10-12k ft at
times off of Lake Erie.

Off of Lake Ontario, the lake band is starting to become better
developed northeast of the lake this morning. The band will shift
farther north (more toward NNE of the lake) this morning where it
will remain through the rest of the morning and into the early
afternoon. The lake band will then drop south this afternoon,
focusing on areas northeast of the lake through most of the evening
tonight. The lake band will then shift south tonight, focusing on
areas east of Lake Ontario, where it will linger through the day on
Tuesday. The lake band will remain focused over or just north of the
Tug Hill for most of this time and over the southern Half of
Jefferson County and into western Lewis and northern Oswego
counties. Snowfall rates of up to 4 inches per hour will be possible
with the lake band off of Lake Ontario as impressive 12k+ ft
equilibrium heights develop and as the lake band takes advantage of
the long fetch over the lake. The lake band will then slowly shift
back north Tuesday night and dissipate through the morning on
Wednesday as drier air and ridging build into the region. Total
snowfall amounts of 2 to 4 feet will be possible for areas from near
the lakeshore on Jefferson County to the Tug Hill area.

KEY MESSAGE 2...An Arctic front crossing the region this afternoon
and evening will bring frigid temperatures to western and north
central NY.

An Arctic cold front will cross the region later today, with its
associated airmass moving into the region tonight through Tuesday
night. Temperatures well below normal during this time will result
in sub-zero wind chills for most areas, with some values dropping to
around -15 degrees tonight into Tuesday morning. Afternoon air
temperatures will only reach the upper single digits to mid teens
for most area on Tuesday.

A Cold Weather Advisory has been issued for Wyoming, Chautauqua
& Cattaraugus counties from 10PM this evening until 1PM on
Tuesday. During this time, wind chill values will drop to
-15 degrees Fahrenheit or colder.

Key Message 3)...Gusty winds and widespread snow Wednesday and
Wednesday night ahead of a strong cold front.

Shortwave will track quickly into the region Wednesday and Wednesday
night. Associated surface low will track to our west and lift a warm
frontal segment through the region. The arrival of a strong low
level jet will develop a good warm advection pattern. Snow should
develop Wednesday morning with a widespread accumulating snow
ahead of approaching strong cold front. Moderate NBM probabilities
of around 50 percent for snowfall amounts greater than 3 inches
through Wednesday night. Despite the warm air advection pattern,
we will have the potential to see some gusty winds, especially
across the higher terrain and favored downslope areas with about
a 40 percent of winds exceeding 30 mph in these areas.

Key Message 4)...Turning colder again Thursday with another
round of lake snow.

With the passage of the cold front again it will turn colder, infact
we potentially could be looking at some of the coldest air of the
winter season by Friday and into the weekend. We will also be
looking at lake snows re-developing northeast and east of both lakes
with another round of accumulating lake snows.

&&

.AVIATION /12Z MONDAY THROUGH FRIDAY/...
Lake effect snow will becoming better organized off Lake Erie
after 08z as synoptic-scale moisture deepens. Flight conditions
will deteriorate to a mix of IFR/MVFR in the vicinity of
KIAG/KART early this morning, with a few light snow showers/MVFR
possibly also clipping the KBUF terminal. Elsewhere, flight
conditions will be predominantly VFR early this morning.

An arctic front will intensify the lake response with a shift to the
south today, while also sharply increasing winds. IFR conditions
northeast of the lakes will further deteriorate to LIFR or lower
beginning in the morning, as snowfall rates increase to 1 to 2" or
more within the heart of the bands.

With respect to the timing of the southward shift, some uncertainty
remains at this point. Off Lake Erie the band should shift south
from the vicinity of KIAG to KBUF in the 15z-18z time frame, then
south of KBUF after around 21z. Off Lake Ontario the intensifying
lake snows should shift south from the vicinity of the Saint
Lawrence River and reach KART beginning around 16-17z, before
sliding south of that terminal around 00z this evening. Elsewhere,
some snow showers and MVFR/IFR can be expected at times.

There will be a period of gusts in excess of 40 kts at KBUF/KIAG
with the arrival of the front late this morning, though gusts of 30-
40 kts will be common across the region into this evening.

Outlook...

Tonight through Tuesday...Heavy lake effect snow east of Lake Erie
and Lake Ontario with IFR/LIFR in bands. MVFR/brief IFR outside of
lake effect areas within snow showers.

Wednesday...Snow showers increase in coverage areawide with cold
front. IFR or below at times.

Thursday...Lake effect snow east and northeast of the lakes with
IFR/LIFR conditions. MVFR/brief IFR outside of lake effect areas
within snow showers.

Friday...MVFR with areas of IFR. Chance of snow showers, especially
northeast of the lakes.

&&

.MARINE...
An arctic front will cross the lower Great Lakes today as deepening
low pressure tracks through the northern Great Lakes and into
Ontario and Quebec. Behind the front, west-southwest winds will
increase to 35-40 knot gales with gusts to 45 knots. Gale
Warnings in effect for both Lake Erie and Lake Ontario. A Small
Craft Advisory for the Niagara River.

Heavy Freezing Spray will be a concern during the period of gales. A
heavy freezing spray warning remains for both Lake Erie and Lake
Ontario for rapid ice accretion on vessels.

South-southwest winds ramp back up to 20-30 knots behind a warm
front Wednesday and Wednesday night, with winds shifting more
westerly by Thursday behind a cold front. Westerly winds will
remain elevated into Friday as another round of arctic air
spreads in.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Winter Storm Warning until 4 PM EST Wednesday for NYZ001-002-
     006>008-010-011.
     Winter Storm Warning until 3 PM EST Wednesday for NYZ012-019-
     020-085.
     Cold Weather Advisory from 10 PM this evening to 1 PM EST
     Tuesday for NYZ012-019>021.
MARINE...Small Craft Advisory until 7 PM EST Tuesday for LEZ020.
         Gale Warning until 7 AM EST Tuesday for LEZ040-041.
         Heavy Freezing Spray Warning until 7 AM EST Tuesday for
         LEZ040-041.
         Small Craft Advisory until 7 AM EST this morning for
         LOZ042>045.
         Gale Warning until 1 AM EST Wednesday for LOZ042>045-
         062>065.
         Heavy Freezing Spray Warning until 1 AM EST Wednesday for
         LOZ042>045-062>065.

&&

DISCUSSION...SW/TMA
AVIATION...TMA
MARINE...PP/TMA
Hazardous weather outlook, Jan 19, 1:28 AM EST, 11 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
128 AM EST Mon Jan 19 2026

NYZ001-002-010-011-200630-
Niagara-Orleans-Northern Erie-Genesee-
128 AM EST Mon Jan 19 2026

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM EST WEDNESDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

Strong winds combined with a very cold airmass will produce
dangerously cold wind chills tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

Another round of accumulating lake effect snows Thursday through
Friday, and potentially turning much colder again into the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ012-019-020-200630-
Wyoming-Chautauqua-Cattaraugus-
128 AM EST Mon Jan 19 2026

...WINTER STORM WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO
3 PM EST WEDNESDAY...
...COLD WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM
EST TUESDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.
   Cold Weather Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.
   Cold Weather Advisory.

Another round of accumulating lake effect snows Thursday through
Friday, and potentially turning much colder again into the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ085-200630-
Southern Erie-
128 AM EST Mon Jan 19 2026

...WINTER STORM WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO
3 PM EST WEDNESDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

Strong winds combined with a very cold airmass will produce
dangerously cold wind chills tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

Another round of accumulating lake effect snows Thursday through
Friday, and potentially turning much colder again into the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ006>008-200630-
Oswego-Jefferson-Lewis-
128 AM EST Mon Jan 19 2026

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM EST WEDNESDAY...

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

Strong winds combined with a very cold airmass will produce
dangerously cold wind chills tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

Another round of accumulating lake effect snows Thursday through
Friday, and potentially turning much colder again into the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ021-200630-
Allegany-
128 AM EST Mon Jan 19 2026

...COLD WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM
EST TUESDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Cold Weather Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Cold Weather Advisory.

Potentially turning much colder again into the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ003>005-013-014-200630-
Monroe-Wayne-Northern Cayuga-Livingston-Ontario-
128 AM EST Mon Jan 19 2026

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

Strong winds combined with a very cold airmass will produce
dangerously cold wind chills tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Potentially turning much colder again into the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ042>045-062>065-200630-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
128 AM EST Mon Jan 19 2026

...GALE WARNING IN EFFECT FROM 7 AM THIS MORNING TO 1 AM EST
WEDNESDAY...
...HEAVY FREEZING SPRAY WARNING IN EFFECT FROM 7 AM THIS MORNING TO
1 AM EST WEDNESDAY...

This Hazardous Weather Outlook is for portions of Lake Ontario.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.
   Heavy Freezing Spray Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.
   Heavy Freezing Spray Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ040-041-200630-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
128 AM EST Mon Jan 19 2026

...GALE WARNING IN EFFECT FROM 6 AM THIS MORNING TO 7 AM EST
TUESDAY...
...HEAVY FREEZING SPRAY WARNING IN EFFECT FROM 6 AM THIS MORNING TO
7 AM EST TUESDAY...

This Hazardous Weather Outlook is for portions of Lake Erie.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.
   Heavy Freezing Spray Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.
   Heavy Freezing Spray Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-LOZ030-200630-
Upper Niagara River and Buffalo Harbor-Lower Niagara River-
128 AM EST Mon Jan 19 2026

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

SLZ022-024-200630-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
128 AM EST Mon Jan 19 2026

This Hazardous Weather Outlook is for the New York waters of the
Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Local storm report, Jan 19, 9:06 AM EST, 3 hours 35 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
906 AM EST Mon Jan 19 2026

24-hour snow reports from around our region.

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Snow             2 SSE North Tonawanda   43.02N 78.85W
01/19/2026  M6.2 Inch        Niagara            NY   CO-OP Observer

            CO-OP Observer station NTON6 North
            Tonawanda.

0700 AM     Snow             1 SE Cambria Center     43.17N 78.82W
01/19/2026  M4.1 Inch        Niagara            NY   CO-OP Observer

            CO-OP Observer station SBNN6 Sanborn 4NE.

0700 AM     Snow             2 W Cambria Center      43.18N 78.86W
01/19/2026  M3.5 Inch        Niagara            NY   Cocorahs

            Cocorahs station NY-NG-47 Sanborn 3.0 NNE.

0700 AM     Snow             2 E Niagara Falls       43.09N 78.97W
01/19/2026  M3.0 Inch        Niagara            NY   CO-OP Observer

            CO-OP Observer station IAGN6 Niagara Falls.

0800 AM     Snow             3 N Amherst             43.05N 78.76W
01/19/2026  M3.0 Inch        Erie               NY   Cocorahs

            Cocorahs station NY-ER-98 Amherst 5.4 NNE.

0800 AM     Snow             3 E Pendleton           43.10N 78.71W
01/19/2026  M2.6 Inch        Niagara            NY   CO-OP Observer

            CO-OP Observer station PENN6 Pendleton 1NE.

0700 AM     Snow             1 NE Lockport           43.18N 78.68W
01/19/2026  M2.5 Inch        Niagara            NY   Cocorahs

            Cocorahs station NY-NG-12 Lockport 0.8 NE.

0700 AM     Snow             2 ESE Lockport          43.15N 78.65W
01/19/2026  M2.1 Inch        Niagara            NY   CO-OP Observer

            CO-OP Observer station LPTN6 Lockport.

0630 AM     Snow             Kenmore                 42.96N 78.87W
01/19/2026  M1.3 Inch        Erie               NY   Cocorahs

            Cocorahs station NY-ER-59 Kenmore 0.3 ESE.

0700 AM     Snow             1 NW Kenmore            42.97N 78.88W
01/19/2026  M1.2 Inch        Erie               NY   Cocorahs

            Cocorahs station NY-ER-57 Kenmore 0.8 NW.

0700 AM     Snow             1 W Newfane             43.29N 78.72W
01/19/2026  M1.2 Inch        Niagara            NY   CO-OP Observer

            CO-OP Observer station NWFN6 Newfane 1W.

0600 AM     Snow             5 W Constableville      43.58N 75.52W
01/19/2026  M1.0 Inch        Lewis              NY   CO-OP Observer

            CO-OP Observer station HGHN6 Highmarket 2W.

0700 AM     Snow             1 SSW Watertown         43.96N 75.92W
01/19/2026  M1.0 Inch        Jefferson          NY   Cocorahs

            Cocorahs station NY-JF-47 Watertown 0.9 SSW.

0853 AM     Snow             2 NNE Tonawanda         43.01N 78.87W
01/19/2026  M1.0 Inch        Erie               NY   Cocorahs

            Cocorahs station NY-ER-86 Tonawanda 1.5 NNE.

&&

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 1:09 AM ESTCold Weather AdvisoryBUFAllegany, Cattaraugus, Chautauqua, Wyoming35 hr
Jan 19, 4:22 PM ESTWinter Weather AdvisoryBUFLivingston, Monroe, Ontario22 hr

Nearby

Snow Squall Warnings in New York, 2026Every snow squall warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.